# SDR 2005UALA00689

- Difficulty date: July 17, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 29,036 hours, 7,921 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Inoperative
- Location: Doors 1r
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHTS AT DOOR 1R INOPERATIVE.   REPLACED BATTERY PACK AT M730.  REPLACED BATTERY PACK AT M730.
